Regarding a question about the least element map
Colloquium Mathematicum, Tome 27 (1973) no. 1, pp. 39-40
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_27_1_39_40,
author = {K. E. Thomas},
title = {Regarding a question about the least element map},
journal = {Colloquium Mathematicum},
pages = {39--40},
year = {1973},
volume = {27},
number = {1},
doi = {10.4064/cm-27-1-39-40},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-27-1-39-40/}
}
K. E. Thomas. Regarding a question about the least element map. Colloquium Mathematicum, Tome 27 (1973) no. 1, pp. 39-40. doi: 10.4064/cm-27-1-39-40
Cité par Sources :